MathSciNet Relay Station
MathSciNet bibliographic data
MR2320649 (2009g:35037) 35J20 (35B25 35J60 49J45)
André, Nelly; Shafrir, Itai On a singular perturbation problem involving a "circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4729–4756 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement